×

zbMATH — the first resource for mathematics

Shape preserving properties of some positive linear operators on unbounded intervals. (English) Zbl 0921.47035
The author studies certain positive averaging operators on spaces of continuous functions that preserve monotonicity, convexity, or Hölder continuity. This is motivated by applications to regularity of semigroups generated by certain elliptic second-order differential operators.

MSC:
47B65 Positive linear operators and order-bounded operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Altomare, F., Approximation theory methods for the study of diffusion equations, (), 9-26 · Zbl 0842.41020
[2] Altomare, F.; Campiti, M., Korovkin-type approximation theory and its applications, De gruyter series studies in mathematics, 17, (1994), de Gruyter Berlin/New York
[3] Altomare, F.; Carbone, I., On a new sequence of positive linear operators on unbounded intervals, Rend. circ. mat. Palermo (2) suppl., 40, 23-36, (1996) · Zbl 0888.47017
[4] Altomare, F.; Carbone, I., On some degenerate differential operators in weighted function spaces, J. math. analysis appl., 213, 308-333, (1997) · Zbl 0894.35044
[5] Becker, M.; Nessel, R.J., Iteration von operatoren und saturation in lokal konvexen Räumen, Forschungsberichte des landes nordrhein-westfalen no. 2470,, (1975), Westdeutscher Verlag Opladen, p. 27-49 · Zbl 0321.41015
[6] Dudley, R.M., Real analysis and probability, Mathematics series, (1989), Wadsworth Pacific Grove · Zbl 1023.60001
[7] Khan, M.K.; Peters, M.A., Lipschitz constants for some approximation operators of a Lipschitz continuous function, J. approx. theory, 59, 307-315, (1989) · Zbl 0693.41019
[8] Khan, R.A., Some probabilistic methods in the theory of approximation operators, Acta math. hungar., 35, 193-203, (1980) · Zbl 0404.41012
[9] Martini, R., On the approximation of functions together with their derivatives by certain linear positive operators, Indag. math. (N.S.), 31, 473-481, (1969) · Zbl 0189.34902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.